# SDR TWAA9613007

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON ALL SUPPORTS ON VERTICAL BULKHEAD PANEL, FS 1322.  REMOVED CORROSION PER SRM 91-01-3, AND REPLACED PARTS PER SRM 51-10.  (M)
